MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Recorder, Event, Implantable Cardiac, (With Arrhythmia Detection)

BOSTON SCIENTIFIC CORPORATION LUX-Dx II?; Recorder, Event, Implantable Cardiac, (With Arrhythmia Detection)
Model Number M302
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted due to infection.No new device was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted due to infection.No new device was implanted.No additional adverse patient effects were reported.Additional information revealed that this insertable cardiac monitor (icm) was not explanted due to infection but rather it migrated out of the insertion site.The icm will not returned.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted due to infection.No new device was implanted.No additional adverse patient effects were reported.\ \ additional information revealed that this insertable cardiac monitor (icm) was not explanted due to infection but rather it migrated out of the insertion site.The icm will not returned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is report is being submitted to correct the report source field (g2) in section g, all manufacturers.\ \ this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue or new patient harm.The primary reported observation is addressed in product labeling.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of \"known inherent risk of device\".

Brand Name
LUX-Dx II?
Common Device Name
Recorder, Event, Implantable Cardiac, (With Arrhythmia Detection)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24690021
Report Number2124215-2026-16375
Device Sequence Number9706597
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)270604
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number124227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/25/2026
07/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/15/2026
07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown